# SDR SWIA2023052213

- Difficulty date: April 16, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL AT RBL9 FROM FS485 TO FS581.     (C-CHECK RO 5/18/2023)    CORROSION FOUND ON FLOOR SEAT RAIL AT RBL 9 BETWEEN FS485 TO FS581 IS OUT OF LIMITS DUE TO MORE THAN ONE TYPE OF DAMAGE AT SEVERAL CROSS-SECTIONS.INSTALLED NEW RH SEAT TRACK AT RBL9.00 BETWEEN FS485.00 TO FS581.00 PER CRJ-700 AMM 53-00-49-400-801-A03. USED TORQUE SCREWDRIVER TOOL#TUC9564 CAL DUE DATE 29-FEB-24
